# SDR SWAA2023031301842

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - INTERCOSTAL CLIP HAS A CRACK BS 400+1 LBL 24.5<[01] NOT ALLOWABLE DAMAGE FOUND ON SRM PART DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] REMOVED ON FWD CARGO BAY INTERCOSTAL CLIP BS400 TO BS420 LBL24.5 IAW SRM 51-40-02;[03] RECEIVED ON FWD CARGO BAY -NEW INTERCOSTAL CLIP BS 400+1 LBL24.5 P/N 143A7502-155. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7502. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE. OK TO INSTALL.;[05] INSTALLED ON FWD CARGO BAY NEW INTERCOSTAL CLIP BS 400+1 LBL 24.5 IAW SRM 51-40-02 AND DWG 143A7505;[06] VERIFIED CORRECTIVE ACTION 5.
